# SDR REXA2012051300725

- Difficulty date: May 13, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N8492C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7492
- Aircraft time: 25,361 hours, 22,073 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED LEFT NR 3 EMERGENCY LIGHT IAW AMM 33-51-21.  OPS CHECKED GOOD.
